MAUDE Adverse Event Report: PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH INTELLIVUE MX700 PATIENT MONITOR

PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH INTELLIVUE MX700 PATIENT MONITOR
Model Number INTELLIVUE PATIENT MONITOR MX700
Medical Device Problem Code Defective Alarm (1014)
Health Effect - Clinical Code Tachycardia (2095)
Date of Event 04/02/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that there was an alarm problem.No other clinical information or medical intervention was reported; therefore, good faith efforts are being performed.
 
Additional Manufacturer Narrative
Philips is in the process of obtaining additional information concerning this event and the complaint is still under investigation.A final report will be submitted once the investigation is complete.The manufacturing date for the reported device is prior to 24 sept 2016 so no udi required.Reporting institution phone # (b)(6).
 
Additional Manufacturer Narrative
A philips remote service engineer (rse) reviewed the device logs.Indicating there was no asystole alarm in the period mentioned, but saw that for more than one hour the patient was in tachycardia.The rse state that the patient's traces could not be recovered because the department does not admit patients at the central station which is why the traces were not available.The rse concluded that ecg derivation iii may have been flat due to a false contact but that the ecg derivations on which the ecg analysis is done displayed an analyzable signal the monitor did not detect any condition of asystole, not tachycardia, as there was a measurable ecg signal and asystole would mean that the ecg is flatlining.The customer was advised to display derivation ii instead of derivation iii because it is the main derivation for the analysis.The rse confirmed the configuration was modified on the monitors.Based on the information available and the testing conducted, the cause of the reported problem was not confirmed.The reported problem was confirmed.Based on the information available and the testing conducted, the cause of the reported problem was not confirmed.The reported problem was not confirmed.
 
Event or Problem Description
Philips received a complaint on the intellivue mx700 patient monitor indicating there was no asystole alarm for the patient.The device was in use monitoring a patient at the time of the event.An adverse event involving a patient or user was reported.

Brand Name
INTELLIVUE MX700 PATIENT MONITOR
Common Device Name
INTELLIVUE MX700 PATIENT MONITOR
Manufacturer (Section D)
PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH
hewlett-packard-str. 2,
b1-3/d6
boblingen 71034
GM  71034
Manufacturer (Section G)
PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH
hewlett-packard-str. 2,
b1-3/d6
boblingen 71034
GM   71034
Manufacturer Contact
hauke schik
hewlett-packard-str. 2,
b1-3/d6
boblingen 71034
GM   71034
70314632031
MDR Report Key21894423
Report Number9610816-2025-000339
Device Sequence Number3530370
Product Code MHX
UDI-Device Identifier00884838029088
UDI-Public(01)00884838029088
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K150310
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 06/30/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberINTELLIVUE PATIENT MONITOR MX700
Device Catalogue Number865241
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/02/2025
Supplement Date Received by Manufacturer06/03/2025
Initial Report FDA Received Date04/23/2025
Supplement Report FDA Received Date06/30/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/09/2013
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown